We study regularity properties for the solution of homogeneous boundary value problems for the anisotropic hyperbolic heat equation in the case of infinitely differentiable coefficients but irregular distributions as internal heat sources.
MOLINA, JUAN ANTONIO LÓPEZ and TRUJILLO, MACARENA
"Regularity of solutions of the anisotropic hyperbolic heat equation with nonregular heat sources and homogeneous boundary conditions,"
Turkish Journal of Mathematics: Vol. 41:
3, Article 1.
Available at: https://journals.tubitak.gov.tr/math/vol41/iss3/1